Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Can ketamine cause constipation and will taking Mialax help alleviate?

I am doing the experimental detox from two years of being on opiates due to a very rare (I am actually patient one for chronic) illness called chronic sickness caused by malpractice (The nurse failed to use the computer to infuse vancomycin for a cellulitis). This caused 2 g of vancomycin to be infused over one hour putting me in Renal failure and also causing the serum sickness. The malpractice got worse when the nurse and the physician both failed to document that I had redman's syndrome there in the emergency room and that they had overdosed me. I got better in a few weeks. It was made chronic four months later when I went back to work as a nurse, please note it was in a county hospital with a primarily indigent population of clients, and is exposed to tuberculosis and had nine months of antibiotics, per protocol for latent (-cxr) TB, which then re-triggered my serum sickness.. As for the ketamine we follow protocol based on research and is done outpatient and I just checked my blood pressure and I'm also on quantity and the benzodiazepine during the one week process. I take three doses a day of .1 to .25 mg of ketamine. I haven't had a bowel movement in two days which is but when I started. Is constipation typical with ketamine? I was going to take MiraLAX to alleviate. Thank you, Matt
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hi...yes ketamine is known to cause constipation and any laxative can be taken to relieve it...

Dr. Ashish Verma
Answered: Thu, 9 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor